# SDR REXA2021062900433

- Difficulty date: June 6, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295.00 IS CORRODED FROM STR L26 TO STR26.  REMOVED CORROSION AT FRAME FS 295 FROM STR L26 TO R26 IAW CRJ SRM 53-00-06-201-006-A01. WVAC EMP # 56399
